# SDR MASA2005434

- Difficulty date: June 3, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 22,389 hours, 25,170 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spu
- Part number: DH10201153CS
- Part serial: 1966D9
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 693 hours, 638 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6288 PHX.  NR 2 SPU AUX POWER LIGHT ON TAKEOFF ROLL.  MX REPLACED ANOTHER SPU.  TEST FLIGHT CHECKED OUT GOOD.
